# SDR VTZA97398

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS/IAD - FLT 6409 - DURING TAKEOFF AT 1415 HOURS ON 7-17-97, ABORTED TAKEOFF DUE TO LT ENGINE LOW FUEL PSI WARNING LIGHT ILLUMINATED AND GAUGE WENT TO ZERO.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AT NUMEROUS POWER SETTINGS AND ALL SETTINGS NORMAL.  COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
